Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in hand, foot and back, heart pain under ribs. Is it related to CRPS?

I am 44 years young female. I had a bunionectomy 6/23/10. I got a staphe infection and then a bone infection and was put on a picc line of nafacillin(sp?) 24 hours for 6 weeks. Meanwhile, I left the podiatrist and went to a very respected orthopaedic facility in princeton nj. numberous foot surgeries later and then 2 diff plates and then eventually fusion of 1st meditarsil bones along with new marrow and bone from hip, things are worse. My foot pain became worse than ever. Now my thoractic , cervical, and lumbar in back all have protrusions and bone disease . I was sent to pain management dr after rheum arthritis and numberous other things were ruled out and now the believe is a pain disorder such as crps. I am permanentally out of my teaching job and in process of waiting for early retirement disability , medicaid, etc. The pain management dr was rude with no bedside manner. He said a sympathetic nerve block for foot may take 3 injections. He refused to do a second since first never worked after anaethesia wore off. then he did epidural steroid in lumbar for lumbar pain. Worked 3 days and stopped and now hurts worse as does my foot. my pain is in right hand and wrist, and elbow, left foot, all back, and in last 2 mos in my ribs... that leads me to my question. It started when sleeping on my left I would wake with a feeling of severely bruised ribs and sharp heart pain if tried to breathe. Used to go away in about 5 minutes if I rolled to my rt side. however, getting worse. Yesterday pain lasted til 3Pm after waking at 6 am, bruised rib feeling stayed . today woke 4 am and while heart pain has gotten better I still feel heart pain under my ribs and of course ribs feel badly bruised under breast. Pain management dr refused to give any pain med in the 6 weeks I saw him. I obviously am not having a heart attack since only after sleeping on left and increasing last 2 mos. But do u think it could be related to crps?? Is there something else it could be. Only have tylenol and aspirin which taking currently for it but have been on alleve and advil too . Also have clonazapam I take sometimes to help sleep and wander if that could help during day for pain when it won t go away. ER does nothing cuz crps shows nothing in bloodwork, etc. Have not gone for left rib/heart pain though. ortho suggested my pain mngmnt dr but he discharged me!!!! Have new pain dr in 3 weeks. what should I do, what do you think problem is. Ortho will not give pain meds cuz believe pain managemnt job eventhough discharged. Foot worse every day. certain days new parts hurt than go away. sincerely, Desperately in Pain
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
First get whole body check up especially for heart and stomach pathology.
Then do mri of chest region and visit good orthopaedic and rheumatologist for further management. They may advice you appropriate medication and physiotherapy or to use some electric modality for reliving your pain.
Get well soon.
Thank you
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor